# SDR FDEA202210062485

- Difficulty date: October 6, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 90,420 hours, 22,632 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Bs 2164
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING LEFT HAND BANJO FORWARD FITTING INSPECTION, FOUND LEFT HAND   BANJO AFT FITTING SUSPECTED CRACK AT STATION 2164.  LEFT HAND BANJO FITTING FORWARD AND AFT FLANGE AREA   REPAIR CARRIED OUT PER E.A #: 1-5530-T0313159 B P4.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
